# SDR SWIA201439872

- Difficulty date: October 22, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOUNTED PIANO HINGE HALF HAS WEAR GROOVES AND GOUGES ON LUGS 12 LOCATIONS SEEN WITH DOOR OPENED AND CLOSED.  BLENDED DAMAGED AREA TO A SMOOTH FINISH, IAW REO.
